# SDR R61A2022071700447

- Difficulty date: June 28, 2022
- Submitted: July 17, 2022
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 22,756 hours, 15,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 EA. CORRODED FASTENERS AT FR 87 - FR 88 STRG 27 - 28 IN THE WASTE BOX DOUBLER. REMOVED AND REPLACED WASTE DOUBLER PN: 170-66931-001 REF EMB SRM 51-40-08, RESTORE FINISH REF EMB SRM 51-23-04, 51-23-05 & 51-23-06.
